Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'senior age'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. Just got a phone call from my pharmacist. She will not fill the Seroquel and Abilify together due to the black box warning about prolonged QT interval causing sudden death. Any of these class of medications, she is urging that I have an EEG to see how my heart is doing before starting any of them. I am 67. I need to be able to sleep and insomnia is a big player in my life. Seroquel helps me sleep, but pharmacist does not want me to mix Seroquel with anything else in any category. So, will stop the Seroquel tonight, only have been on this for 3 days, so I shouldn't have any adverse effects. I do have GAD and panic disorder with insomnia. She did fill Abilify for me, but that is activating (prior experience). I need something to counterbalance the anxiety it provokes and the insomnia. I asked her to check Pamelor, a trycyclic antidepressant and it is not recommended for anyone over 65, only due to sedation issues. I was on Pamelor for 30 years about 10 years ago and went off of it due to having interactions with other medications. I tried to go back on it this year while on Zonegran but it interacted with that medication. I am now off of Zonegran due to a kidney stone. I do feel that Pamelor is the best for my GAD and does aid with sleep. Now that I am a senior trying to take medication I am finding all these obstacles. Reaching out to this community to see if anyone has any suggestions or had experience combining Seroquel an d Abilify. Thanks
×
×
  • Create New...